# SDR AWXA200501209

- Difficulty date: September 12, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545819112
- Condition: Corroded
- Location: Bs 274-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C20 CHECK DISCOVERED ANGLE, AT BL 16 AND FROM BS 274 TO BS 294, CORRODED BEYOND SRM LIMITS.  MAINTENANCE REMOVED CORRODED ANGLE AND INSTALLED NEW ANGLE AT BL 16 AND FROM BS 274 TO BS 294 IAW BOEING 737-300 SRM 51-40-02.
